# SDR DALA2018112756833

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 118,019 hours, 16,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 TRUSS FOUND CORRODED AT STA654+55,STR-20L. CORRODED AREA REPLACED. (LP 0839480)
